# SDR ASAA2022123141380

- Difficulty date: December 31, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 35,830 hours, 11,428 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2596
- Condition: Faulted
- Location: Rt Acm
- Part time: 3,724 hours, 1,102 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT CONT CABIN ILLUMINATED DURING MASTER CAUTION RECALL. RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. TROUBLESHOT REF B737-900 FIM 21-62 TASK 832 REPLACED CONTROL CABIN TRIM AIR VALVE REF B737-900 AMM 21-61-21.  ORIG SUB DATE: 1/4/2023
